Generalized Salagean-Type Harmonic Univalent Functions with Negative Coefficients

AUTHOR AND
AFFILIATION

A.K. SHARMA (aksharma.maths@gmail.com)
P.G. Department of Mathematics, K.K. Post Graduate College, Etawah (U.P.) (India)
K.K. DIXIT
P.G. Department of Mathematics, Janta College, Bakewar, Etawah (U.P.) India

KEYWORDS:

Salagean operator, harmonic univalent functions, 2000 Mathematics Subject Classification: 30C45, 31A05

Issue Date:

September, 2017

Pages:

378-387

ISSN:

2319-8044 (Online) – 2231-346X (Print)

Source:

Vol.29 – No.9

PDF

Click Here Download PDF

DOI:

http://dx.doi.org/10.22147/jusps-A/290904

ABSTRACT:

The purpose of this paper is to derive certain interesting properties involving coefficient inequalities, distortion bounds, extreme points, convex combination and radii of convexity for a new class of generalized Salagean-Type harmonic univalent functions in the open unit disc. Relevant connections of our results with various known results are briefly indicated.

Copy the following to cite this Article:

A. Sharma; K. Dixit, “Generalized Salagean-Type Harmonic Univalent Functions with Negative Coefficients”, Journal of Ultra Scientist of Physical Sciences, Volume 29, Issue 9, Page Number 378-387, 2017


Copy the following to cite this URL:

A. Sharma; K. Dixit, “Generalized Salagean-Type Harmonic Univalent Functions with Negative Coefficients”, Journal of Ultra Scientist of Physical Sciences, Volume 29, Issue 9, Page Number 378-387, 2017

Available from: http://www.ultrascientist.org/paper/846/generalized-salagean-type-harmonic-univalent-functions-with-negative-coefficients


The purpose of this paper is to derive certain interesting properties involving coefficient inequalities, distortion bounds, extreme points, convex combination and radii of convexity for a new class of generalized Salagean-Type harmonic univalent functions in the open unit disc. Relevant connections of our results with various known results are briefly indicated.